# SDR CA060129011

- Difficulty date: January 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: CC0045
- Condition: Shutdown
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROLL OUT FOLLOWING LANDING, THE PILOT REPORTED AN UNCOMMANDED ENGINE SHUT DOWN.  THE ENGINE BLEED VALVES AND BLEED VALVE SOLENOID WERE SUBSEQUENTLY REPLACED. (TC NR 20060129011)
